# SDR SIMA20190715005

- Difficulty date: July 15, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 21,770 hours, 15,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS280.00 UPPER FLANGE IS CORRDOED. LOCATED BETWEEN DRIP TRAY AND FLIGHT COMPARTMENT BULKHEAD WALL LOWER L ANGLE.  RT SIDE OF FLOORBEAM. C/A-REMOVED CORRODED RT FS280 CROSSBEAM AND INSTALLED RT FS280 CROSSBEAM IAW SRM 51-42-06, 51-42-13, 51-42-21.
